# SDR CA041001006

- Difficulty date: September 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Detector
- Part number: 206063613003
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, P
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE RESEARCHING ASB 206L-04-132, FOUND LOW FUEL DETECTOR SEEPING. DRAINED FUEL SYSTEM TO CHECK LOW LEVEL INDICATOR OPERATIONS AND QUANTITY. LOW FUEL LIGHT FOUND DISCONNECTED. UPON CONNECTING, LOW FUEL LIGHT WOULD NOT GO OUT AFTER 110LBS FUEL ADDED TO TANK. DETECTOR REMOVED, FOUND TO HAVE POOR REPAIRS. ITEM SEALED WITH SILICONE LEAKED. SUBSEQUENTLY THE SWITCH FELL APART WHEN HANDLED. NEW SWITCH INSTALLED AND OPERATIONS CHECKED FOR CORRECT INDICATION.
